# SDR CA060405003

- Difficulty date: March 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 12,750 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Adapter
- Part number: B441172
- Condition: Cracked
- Location: Oil Filter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE "OIL FILTER ADAPTER", IT WAS FOUND CRACKED IN TWO PLACES.  A SMALL OIL LEAK WAS EVIDENT.  THE PART WAS REPLACED.
